Topological Linear System Identification via Moderate Deviations Theory

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

JONGENEEL, Wouter, Tobias SUTTER, Daniel KUHN, 2022. Topological Linear System Identification via Moderate Deviations Theory. In: IEEE Control Systems Letters. IEEE. 6, pp. 307-312. eISSN 2475-1456. Available under: doi: 10.1109/LCSYS.2021.3072814

@article{Jongeneel2022Topol-55610, title={Topological Linear System Identification via Moderate Deviations Theory}, year={2022}, doi={10.1109/LCSYS.2021.3072814}, volume={6}, journal={IEEE Control Systems Letters}, pages={307--312}, author={Jongeneel, Wouter and Sutter, Tobias and Kuhn, Daniel} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dcterms:isPartOf rdf:resource=""/> <dcterms:available rdf:datatype="">2021-11-22T13:44:09Z</dcterms:available> <dspace:isPartOfCollection rdf:resource=""/> <dcterms:issued>2022</dcterms:issued> <dc:creator>Jongeneel, Wouter</dc:creator> <dc:date rdf:datatype="">2021-11-22T13:44:09Z</dc:date> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Jongeneel, Wouter</dc:contributor> <dc:contributor>Sutter, Tobias</dc:contributor> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">Two dynamical systems are topologically equivalent when their phase-portraits can be morphed into each other by a homeomorphic coordinate transformation on the state space. The induced equivalence classes capture qualitative properties such as stability or the oscillatory nature of the state trajectories, for example. In this letter we develop a method to learn the topological class of an unknown stable system from a single trajectory of finitely many state observations. Using a moderate deviations principle for the least squares estimator of the unknown system matrix θ, we prove that the probability of misclassification decays exponentially with the number of observations at a rate that is proportional to the square of the smallest singular value of θ.</dcterms:abstract> <dcterms:rights rdf:resource=""/> <dc:creator>Sutter, Tobias</dc:creator> <dc:contributor>Kuhn, Daniel</dc:contributor> <dc:creator>Kuhn, Daniel</dc:creator> <bibo:uri rdf:resource=""/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:rights>terms-of-use</dc:rights> <dcterms:title>Topological Linear System Identification via Moderate Deviations Theory</dcterms:title> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account